Follow
André Henriques
Title
Cited by
Cited by
Year
Integrating-algebras
A Henriques
Compositio Mathematica 144 (4), 1017-1045, 2008
1522008
Topological modular forms, volume 201 of Mathematical Surveys and Monographs
CL Douglas, J Francis, AG Henriques, MA Hill
American Mathematical Society, Providence, RI 3, 2014
151*2014
Cluster decomposition, T-duality, and gerby CFTs
S Hellerman, A Henriques, T Pantev, E Sharpe, M Ando
1352007
Crystals and coboundary categories
A Henriques, J Kamnitzer
1212006
The cohomology ring of the real locus of the moduli space of stable curves of genus 0 with marked points
P Etingof, A Henriques, J Kamnitzer, EM Rains
Annals of mathematics, 731-777, 2010
1022010
Computation of generalized equivariant cohomologies of Kac–Moody flag varieties
M Harada, A Henriques, TS Holm
Advances in Mathematics 197 (1), 198-221, 2005
992005
Presentations of noneffective orbifolds
A Henriques, D Metzler
Transactions of the American Mathematical Society 356 (6), 2481-2499, 2004
702004
Categorified trace for module tensor categories over braided tensor categories
A Henriques, D Penneys, J Tener
arXiv preprint arXiv:1509.02937, 2015
462015
Conformal nets I: Coordinate-free nets
A Bartels, CL Douglas, A Henriques
International Mathematics Research Notices 2015 (13), 4975-5052, 2015
462015
Dualizability and index of subfactors
A Bartels, CL Douglas, A Henriques
Quantum topology 5 (3), 289-345, 2014
462014
Homotopy theory of orbispaces
D Gepner, A Henriques
arXiv preprint math.AT/0701916 62, 151-200, 2007
432007
The octahedron recurrence and gln crystals
A Henriques, J Kamnitzer
Advances in Mathematics 206 (1), 211-249, 2006
432006
What Chern–Simons theory assigns to a point
AG Henriques
Proceedings of the National Academy of Sciences 114 (51), 13418-13423, 2017
402017
Bicommutant categories from fusion categories
A Henriques, D Penneys
Selecta Mathematica 23 (3), 1669-1708, 2017
382017
The multidimensional cube recurrence
A Henriques, DE Speyer
Advances in mathematics 223 (3), 1107-1136, 2010
332010
An analogue of convexity for complements of amoebas of varieties of higher codimension, an answer to a question asked by B. Sturmfels
A Henriques
Walter de Gruyter GmbH & Co. KG 4 (1), 61-73, 2004
332004
Planar algebras in braided tensor categories
A Henriques, D Penneys, J Tener
arXiv preprint arXiv:1607.06041, 2016
322016
A periodicity theorem for the octahedron recurrence
A Henriques
Journal of Algebraic Combinatorics 26 (1), 1-26, 2007
322007
Conformal nets II: Conformal blocks
A Bartels, CL Douglas, A Henriques
Communications in Mathematical Physics 354, 393-458, 2017
282017
A gerbe for the elliptic gamma function
G Felder, A Henriques, CA Rossi, C Zhu
212008
The system can't perform the operation now. Try again later.
Articles 1–20